# SDR 07FDEA02302

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545776
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 720 13 STR S-23R FUSELAGE SKIN FASTENER HOLE DAMAGED.  FABRICATED FILLER AND DOUBLER FOR FWD CARGO BAY BS 720 13" STR S-27R FUSELAGE SKIN REF SRM 53-30-03, 53-10-03, 53-30-02, SEALANT 51-20-04.
